Statistical Approximation Properties of a Generalization of Positive Linear Operators

Authors

  • Reyhan Canatan
  • Ogun Dogru

Keywords:

Sequence of positive linear operators, Korovkin theorem for statistical approximation, modulus of continuity, Lipschitz type maximal functions

Abstract

In the present paper, we introduce a generalization of positive linear operators and obtain its Korovkin type statistical approximation properties. The rates of statistical convergence of this generalization is also obtained by means of modulus of continuity and Lipschitz type maximal functions.Secondly, we construct a bivariate generalization of these operators and investigate the statistical approximation properties. We also get a partial differential equation such that the second moment of our bivariate operators is a particular solution of it. Finally, we obtain a Voronovskaja type formulae via statistical limit.

Downloads

Issue

Section

Mathematical Modeling and Numerical Analysis

How to Cite

Statistical Approximation Properties of a Generalization of Positive Linear Operators. (2012). European Journal of Pure and Applied Mathematics, 5(1), 75-87. https://www.ejpam.com/index.php/ejpam/article/view/1492

Similar Articles

1-10 of 632

You may also start an advanced similarity search for this article.